advertisement
Question
Posted by: Alex | 2004/10/21

Spotting

Hi there,
I have been on the 2 month injectable since March, and had some problems at the beginning with my period. (which everyone told me was normal). It sorted itself out after a while, but for the last month I have been spotting constantly. I still get a very light period every month, and I started spotting about a week after my last period and it hasn't gone away yet.

Could anyone tell me what could possibly be the cause of this?
Regards
Alex

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be hormonal. Irregular bleeding is one of the side effects of the injectables. You should ensure that you are up to date with your pap smears though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: El | 2004/10/21

Hi Alex

This is normal when one goes on the injection, it will eventually sort itself out after a year or so, probably your periods should stop altogether. So don't stress, if you are still unsure then when you go for your next injection ask the nurse or who ever gives it to you whats been happening. She will probably tell you the same thing.
Good luck
El.

Reply to El

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement